Alert archive / Mississippi / Tornado Warnings in 2014
Tornado Warning 19, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Apr 27, 2014, 5:14 PM CDT for Coahoma County, Panola County, Quitman County, Mississippi. It was in force for 46 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2014, 5:14 PM CDT (22:14 UTC)
- Expired
- Apr 27, 2014, 6:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Coahoma County, MS, Panola County, MS, Quitman County, MS
The radar
The Memphis radar (KNQA), 121 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 5:30 PM CDT | HAIL 0.25 | Marks, MS | GOLF BALL SIZE HAIL IN THE MARKS, CROWDER AND LAMBERT AREAS. STORM CAME FROM THE VANCE COMMUNITY. |
| Apr 27, 5:37 PM CDT | TSTM WND DMG | Marks, MS | POWER LINE AND TREE DOWN AT RIVERSIDE RD IN MARKS. |
| Apr 27, 5:59 PM CDT | TORNADO | 5 Ene Marks, MS | TORNADO REPORTED MOVING FROM QUITMAN COUNTY INTO PANOLA COUNTY NEAR HOOD ROAD. WAS MOVING INTO FORESTED AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 45 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 10.2 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 644 J/kg
- Mixed-layer CIN
- -205 J/kg
- Mixed-layer LCL
- 1166 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
342
WFUS54 KMEG 272214
TORMEG
MSC027-107-119-272300-
/O.NEW.KMEG.TO.W.0019.140427T2214Z-140427T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
514 PM CDT SUN APR 27 2014
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL COAHOMA COUNTY IN NORTHWEST MISSISSIPPI...
PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
QUITMAN COUNTY IN NORTHWEST MISSISSIPPI...
* UNTIL 600 PM CDT
* AT 515 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING A TORNADO 6 MILES WEST OF VANCE...OR
12 MILES SOUTHEAST OF CLARKSDALE...MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BATESVILLE.
THIS WARNING ALSO INCLUDES AREAS NEAR MOON LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3443 9032 3443 9030 3445 9030 3451 9026
3455 8990 3427 8980 3415 9005 3416 9013
3411 9014 3407 9023 3407 9046 3413 9053
TIME...MOT...LOC 2215Z 228DEG 32KT 3414 9036
$$1 follow-up statement
002
WWUS54 KMEG 272236
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
536 PM CDT SUN APR 27 2014
MSC027-272246-
/O.CAN.KMEG.TO.W.0019.000000T0000Z-140427T2300Z/
COAHOMA MS-
536 PM CDT SUN APR 27 2014
...THE TORNADO WARNING FOR EAST CENTRAL COAHOMA COUNTY IS
CANCELLED...
AT 536 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE TORNADO WARNING IS CANCELLED.
LAT...LON 3426 9043 3426 9040 3431 9040 3443 9032
3443 9030 3451 9026 3455 8990 3427 8980
3415 9004 3416 9013 3411 9014 3410 9020
3420 9046
TIME...MOT...LOC 2236Z 228DEG 32KT 3421 9028
$$
MSC107-119-272300-
/O.CON.KMEG.TO.W.0019.000000T0000Z-140427T2300Z/
QUITMAN MS-PANOLA MS-
536 PM CDT SUN APR 27 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR PANOLA
AND QUITMAN COUNTIES...
AT 536 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR LAMBERT...OR 16
MILES EAST OF CLARKSDALE...MOVING NORTHEAST AT 35 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BATESVILLE...
COURTLAND...DENTON...FALCON...SABINO...BARKSDALE...WEST MARKS...
RIVERVIEW...HINCHCLIFF...ESSEX...EUREKA SPRINGS...CHAPELTOWN...ASA
AND BALLENTINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3426 9043 3426 9040 3431 9040 3443 9032
3443 9030 3451 9026 3455 8990 3427 8980
3415 9004 3416 9013 3411 9014 3410 9020
3420 9046
TIME...MOT...LOC 2236Z 228DEG 32KT 3421 9028
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Apr 27, 3:36 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, Apr 27, 3:36 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
336 PM CDT SUN APR 27 2014
.DISCUSSION...
SECONDARY WARM FRONT CONTINUES TO TRY TO PUSH NORTHWARD ACROSS THE
CWA. ONGOING CONVECTION IS SLOWING THE FRONTS PROGRESS. OVER THE
LAST HOUR...IT SEEMS TO FINALLY MAKING SOME PROGRESS AS CONVECTION
HAS LIFTED OUT OF TUNICA AND ST FRANCIS COUNTIES. SKIES ARE
STARTING TO CLEAR ACROSS PORTIONS OF COAHOMA AND TALLAHATCHIE
COUNTIES. A WARM AND JUICY ATMOSPHERE EXISTS JUST SOUTH OF THESE
COUNTIES WHERE TEMPERATURES HAVE RISEN INTO THE LOWER TO MID 80S.
DEWPOINTS ARE IN THE UPPER 60S TO LOWER 70S. THIS AIRMASS WILL
SPREAD INTO THE MIDSOUTH THIS EVENING. A STRONG UPPER LEVEL JET
MAY INTERACT WITH THIS AIRMASS TO PRODUCE A FEW SUPERCELLS THIS
EVENING. HOWEVER...BETTER CHANCES FOR STORMS WILL COME LATER THIS
EVENING AS STORMS DEVELOP AHEAD OF THE DRY LINE...WHICH IS ROUGHLY
LOCATED NEAR THE OK/AR BORDER AT THIS TIME. THESE STORMS WILL
PUSH EAST ACROSS ARKANSAS THIS EVENING PRODUCING DAMAGING
WINDS...LARGE HAIL AND POSSIBLY A FEW STRONG...LONG TRACKED TORNADOES.
THESE STORMS WILL PUSH INTO EASTERN ARKANSAS...THE MISSOURI
BOOTHEEL...EXTREME WEST TENNESSEE AND NORTHWEST MISSISSIPPI AFTER
8-10 PM. QUESTIONS STILL REMAIN IF THEY WILL MAINTAIN THERE
INTENSITY AS THEY PUSH INTO THE MIDSOUTH. REGARDLESS...FLASH
FLOODING WILL BE A CONCERN AS MANY AREAS HAVE ALREADY PICKED UP
OVER TWO INCHES OF RAIN.
THUNDERSTORMS MAY EVENTUALLY EVOLVE INTO AN MCS OVERNIGHT AS IT
PUSHES EAST INTO WEST TENNESSEE AND NORTH MISSISSIPPI. LINGERING
CONVECTION COULD STILL BE OCCURRING MONDAY MORNING ACROSS
NORTHEAST MISSISSIPPI AND AREAS OF WEST TENNESSEE NEAR THE
TENNESSEE RIVER. MEANWHILE...DRY LINE WILL HAVE ADVANCED EASTWARD
AND WILL ROUGHLY BE LOCATED NEAR THE MISSISSIPPI RIVER ON MONDAY.
EXPECT THE DRY LINE TO BE THE SOURCE OF REDEVELOPMENT OF SHOWERS
AND THUNDERSTORMS BY MONDAY AFTERNOON INTO MONDAY NIGHT. WHETHER OR
NOT THE THUNDERSTORMS BECOME SEVERE WILL BE DETERMINED BY HOW MUCH
THE ATMOSPHERE IS WORKED OVER BY TONIGHTS CONVECTION. IF STORMS DO
BECOME SEVERE...BEST CHANCES WOULD OCCUR ACROSS AREAS OF WEST
TENNESSEE NEAR THE TENNESSEE RIVER AND NORTHEAST MISSISSIPPI.
DAMAGING WINDS...LARGE HAIL AND A FEW TORNADOES WILL BE POSSIBLE.
GUSTY SOUTHERLY WINDS WILL OCCUR OFF AND ON TONIGHT THROUGH
MONDAY. WILL EXPAND THE WIND ADVISORY TO COVER THE ENTIRE CWA.
ON TUESDAY...DRY LINE/FRONT MAY PUSH BACK NORTHWARD A TAD BUT WILL
REMAIN THE MAIN SOURCE FOR REDEVELOPMENT. BEST CHANCES WILL OCCUR
ACROSS NORTHEAST MISSISSIPPI. AGAIN SEVERE CHANCES WILL DEPEND ON
WHETHER OR NOT ATMOSPHERE HAS RECOVERED FROM PREVIOUS CONVECTION.
WEDNESDAY THROUGH THE END OF THE WEEK...UPPER LEVEL LOW WILL
MEANDER THROUGH THE UPPER MIDWEST INTO THE OHIO VALLEY. WRAP
AROUND SHOWERS COULD SKIRT NORTHERN AREAS OF THE MIDSOUTH BUT FOR
NOW WILL KEEP DRY CONDITIONS IN THE FORECAST. MAIN EFFECTS WILL BE
CLOUDS AND COOLER TEMPERATURES.
HIGH PRESSURE WILL MOVE INTO THE MIDSOUTH BY THE WEEKEND.
TEMPERATURES WILL MODERATE UNDERNEATH MOSTLY SUNNY SKIES.
KRM
&&
.AVIATION...
18Z TAF CYCLE
CONVECTION ASSOCIATED WITH WARM FRONT LIFTING VERY SLOWLY NORTH
TODAY. AS A RESULT EXPECT TSRAS THROUGH MOST OF THE AFTERNOON AT
KMKL...KJBR AND KMEM WITH MVFR OCNL IFR CONDS. AS THE FRONT AND
TSRAS LIFT NORTH VFR CONDS WILL RETURN TEMPORARILY BEFORE THE
NEXT LINE OF SHRAS AND TSRAS PUSH IN AHEAD OF THE APPROACHING DRY
LINE PUSH IN THIS EVENING AND OVERNIGHT...ALONG WITH MVFR OCNL
IFR CONDS. BY LATER TONIGHT AND EARLY MON EXPECT THE MAIN AREA OF
SHRAS AND TSRAS TO SHIFT EAST WITH MVFR/IFR CIGS LINGERING. TSRAS
MAY START REDEVELOPING BY MID MORNING ON MON SO INCLUDED A VCTS
TO INDICATE THAT POSSIBILITY.
SE WINDS WILL BE LIGHTER THAN EXPECTED THIS AFTERNOON...EVENTUALLY
SHIFTING TO THE SOUTH AND INCREASING THIS EVENING TO 15 KTS WITH
HIGHER GUSTS...AND SSW BY MON MORNING.
SJM
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
WIND ADVISORY UNTIL 7 PM CDT MONDAY FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR DUNKLIN-PEMISCOT.
WIND ADVISORY UNTIL 7 PM CDT MONDAY FOR DUNKLIN-PEMISCOT.
MS...WIND ADVISORY UNTIL 7 PM CDT MONDAY FOR ALCORN-BENTON MS-CALHOUN-
CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-
MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-TALLAHATCHIE-TATE-
TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...WIND ADVISORY UNTIL 7 PM CDT MONDAY FOR BENTON TN-CARROLL-
CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.
FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR BENTON TN-CARROLL-
CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Apr 27, 3:44 PM CDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 344 PM CDT SUN APR 27 2014 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-280845- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 344 PM CDT SUN APR 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT AN OUTBREAK OF SEVERE THUNDERSTORMS INCLUDING TORNADOES IS EXPECTED FROM LATE THIS AFTERNOON INTO TONIGHT ACROSS PORTIONS OF THE MIDSOUTH. A MODERATE RISK OF SEVERE THUNDERSTORMS EXIST ACROSS ALL OF EAST ARKANSAS...THE MISSOURI BOOTHEEL AND THOSE PORTIONS OF WEST TENNESSEE AND NORTH MISSISSIPPI ALONG AND WEST OF A LINE FROM DYERSBURG TENNESSEE TO CHARLESTON MISSISSIPPI. THE MODERATE RISK AREA INCLUDES THE CITIES OF MEMPHIS...JONESBORO...AND CLARKSDALE MISSISSIPPI. A SLIGHT RISK OF SEVERE THUNDERSTORMS EXIST ELSEWHERE ACROSS THE MIDSOUTH. A FEW TORNADOES...DAMAGING WINDS...AND LARGE HAIL ARE LIKELY. TORNADOES MAY BE STRONG ESPECIALLY IN THE MODERATE RISK AREA. HEAVY RAINFALL RESULTING IN FLASH FLOODING IS POSSIBLE THIS AFTERNOON AND TONIGHT. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE ENTIRE MIDSOUTH. A WIND ADVISORY HAS BEEN ISSUED FOR THE ENTIRE MIDSOUTH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A MODERATE RISK OF SEVERE THUNDERSTORMS WILL EXIST MONDAY AFTERNOON AND NIGHT ACROSS MUCH OF NORTH MISSISSIPPI INTO PORTIONS OF WEST TENNESSEE. A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL EXIST ELSEWHERE ACROSS THE MIDSOUTH. A FEW TORNADOES...DAMAGING WINDS AND LARGE HAIL MAY OCCUR. TORNADOES MAY BE STRONG ESPECIALLY IN THE MODERATE RISK AREA. THE THREAT FOR ORGANIZED SEVERE WEATHER WILL SHIFT TO NORTHEAST MISSISSIPPI TUESDAY. HEAVY RAINFALL WILL BE POSSIBLE FROM ADDITIONAL ROUNDS OF THUNDERSTORMS MONDAY AND TUESDAY. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR ALL THE MIDSOUTH. A WIND ADVISORY HAS BEEN ISSUED FOR MONDAY FOR THE ENTIRE MIDSOUTH. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED THIS AFTERNOON INTO TUESDAY. KRM
In the hours before
Local storm report, Apr 27, 2:47 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
247 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL CALHOUN CITY 33.86N 89.31W
04/27/2014 M0.88 INCH CALHOUN MS 911 CALL CENTER
NICKEL SIZE HAIL FROM CALHOUN CITY TO DERMA AND VARDAMAN.
&&
ZEILocal storm report, Apr 27, 4:33 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
433 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM HAIL THORN 33.94N 89.10W
04/27/2014 E1.00 INCH CHICKASAW MS BROADCAST MEDIA
&&
CJCThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 3:35 AM CDT | Wind Advisory | MEG | Alcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more | 33 hr |
| Apr 27, 11:03 AM CDT | River Flood Warning | MEG | Lowndes, Monroe | 3 days |
| Apr 27, 11:05 AM CDT | River Flood Warning | MEG | Monroe | 4 days |
| Apr 27, 11:05 AM CDT | River Flood Warning | MEG | Monroe | 4 days |
| Apr 27, 12:42 PM CDT | Flash Flood Warning | MEG | DeSoto, Tate, Tunica | 3 hr |
| Apr 27, 1:12 PM CDT | Flash Flood Warning | MEG | DeSoto, Marshall, Tate | 5 hr |
| Apr 27, 2:20 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Pontotoc | 40 min |
| Apr 27, 2:25 PM CDT | Flash Flood Warning | MEG | Benton, Marshall | 5 hr |
| Apr 27, 2:53 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Lee, Monroe | 37 min |
| Apr 27, 2:57 PM CDT | Flash Flood Warning | MEG | Alcorn, Benton, Prentiss, Tippah | 5 hr |
| Apr 27, 3:44 PM CDT | Flash Flood Warning | MEG | DeSoto, Tate, Tunica | 2 hr |
| Apr 27, 3:52 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma | 38 min |
| Apr 27, 4:13 PM CDT | Flash Flood Warning | MEG | Lee, Prentiss, Union | 3 hr |
| Apr 27, 4:30 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman | 30 min |
| Apr 27, 4:55 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Panola, Quitman, Tallahatchie, Tunica | 50 min |
| Apr 27, 5:16 PM CDT | Flash Flood Warning | MEG | Alcorn, Prentiss, Tishomingo | 3 hr |
| Apr 27, 5:49 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman, Tunica | 41 min |
| Apr 27, 5:57 PM CDT | Tornado Warning | MEG | Panola | 48 min |
| Apr 27, 6:18 PM CDT | Tornado Warning | MEG | Panola, Quitman, Tate, Tunica | 42 min |
| Apr 27, 6:42 PM CDT | Tornado Warning | MEG | Lafayette, Marshall, Panola, Tate | 48 min |
| Apr 27, 6:52 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tate | 38 min |
Nearby
Tornado Warnings in Mississippi, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.